# SDR COMA0060561

- Difficulty date: July 9, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 5,162 hours, 5,325 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE246001040264
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM NR 2 LOW PRESSURE CAUTION MESSAGE.  REPLACED EDP PRESSURE LINE.
